Proof of the outage probability conjecture for MISO channels

Emmanuel Abbe, Huang Shao-Lun Huang, Emre Telatar

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Scopus citations

Abstract

It is conjectured in [6] that the covariance matrices minimizing the outage probability under a power constraint for MIMO channels with Gaussian fading are diagonal with either zeros or constant values on the diagonal. In the MISO setting, this is equivalent to conjecture that the Gaussian quadratic forms having largest tail probability correspond to such diagonal matrices. This paper provides a proof of the conjecture in this MISO setting.

Original languageEnglish (US)
Title of host publication2012 IEEE Information Theory Workshop, ITW 2012
Pages65-69
Number of pages5
DOIs
StatePublished - Dec 1 2012
Event2012 IEEE Information Theory Workshop, ITW 2012 - Lausanne, Switzerland
Duration: Sep 3 2012Sep 7 2012

Publication series

Name2012 IEEE Information Theory Workshop, ITW 2012

Other

Other2012 IEEE Information Theory Workshop, ITW 2012
CountrySwitzerland
CityLausanne
Period9/3/129/7/12

All Science Journal Classification (ASJC) codes

  • Information Systems

Fingerprint Dive into the research topics of 'Proof of the outage probability conjecture for MISO channels'. Together they form a unique fingerprint.

  • Cite this

    Abbe, E., Shao-Lun Huang, H., & Telatar, E. (2012). Proof of the outage probability conjecture for MISO channels. In 2012 IEEE Information Theory Workshop, ITW 2012 (pp. 65-69). [6404760] (2012 IEEE Information Theory Workshop, ITW 2012). https://doi.org/10.1109/ITW.2012.6404760